MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER
Model Number 39815
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire tip detachment occurred.A 035/260 (bx/3) magic torque guidewire was selected for use; however, it was noted that the tip was broken.No patient complications nor injuries were reported.

Brand Name
MAGIC TORQUE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16134002
Report Number2124215-2022-55385
Device Sequence Number3238211
Product Code DQX
UDI-Device Identifier08714729114628
UDI-Public08714729114628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model Number39815
Device Catalogue Number39815
Device Lot Number0029680916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown